Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 5 > No. 2

 
   

Moments of Upper Record Values from Marshall-Olkin Exponential Distribution

PP: 257-263
doi:10.18576/jsap/050206
Author(s)
Mukhtar M. Salah,
Abstract
Marshall-Olkin exponential distribution has been established and studied by Salah, et, al. [10] and Salah [7]. In this paper, we study the upper record values from Marshall-Olkin exponential distribution. We derive several relations for the moments of the upper record values from Marshall-Olkin exponential distribution, these relations may then be used to compute all means, variances and covariances of the upper record values based on Marshall-Olkin exponential distribution.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved